# SDR CA051118001

- Difficulty date: November 8, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Boeing 737*
- Engine: Cfmint CFM567B22
- System (JASC): 4920 · APU Core Engine
- Part: Turbine Blades
- Part number: 38403031
- Condition: Failed
- Location: Apu
- Component: Apu, 1319B
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) APU AUTO SHUTDOWN WITH LOSS OF OIL OUT DRAIN MAST REFERENCE ADDITIONAL WORKSHEET ITEM NR2 AND NR3. C/B CLOSED AT P91.  APU REPLACED IAW AMM 49-11-00 THIS CLEARS MEL 49-1 AND MDDR 3227. PLACARD REMOVED. OFF APU PN 3800702-1SN P-6654 UNIT WAS ORIGINAL INSTALLATION FROM AIRCRAFT MFG.  TSN IN APU OPERATING HOURS = 2256:30APU START CYCLES CSN = 2923 DAYS SINCE NEW = 562FOUR ADDITIONAL APU REMOVALS HAVE OCCURRED YEAR TO DATE ATTRIBUTED TO THE SAME CAUSE OF TURBINE BLADE WALKING.  OEM SB131-49-7860 REFERS.  ADDITIONAL OEM DEVELOPMENT IN PROGRESS FOR LONG TERM CORRECTIVE ACTION PLAN.
